# SDR LR7A08014

- Difficulty date: January 15, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 53,319 hours, 25,151 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 342589L
- Condition: Cracked
- Location: Fs 770
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK, PER JOB CARD HB5302, FOUND CABIN BHD TO SLOPING LONGERON TEE FITTING CRACKED AT FS 770, WL152, LBL62.  REPAIR ACCOMPLISHED BY REPLACING TEE FITTING IAW SMP583 CHAPTER 51-60 AND 51-70.
